# SDR DALA2016032502299

- Difficulty date: March 20, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 596-617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BETWEEN BS 596-617 AND RBL 54 - 60. CUSP WEB WAS REPAIRED IAW SRM 53-05, FIG 131A-13, 51-10-3 PAR 14 AND 21, 51-30-2, 51-30-5.
